lder's inequality;"/> lder's inequality;"/> The Hilbert-Type Integral Inequality with the System Kernel of-λ Degree Homogeneous Form | Korea Science
JOURNAL BROWSE
Search
Advanced SearchSearch Tips
The Hilbert-Type Integral Inequality with the System Kernel of-λ Degree Homogeneous Form
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 2,  2010, pp.297-306
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.2.297
 Title & Authors
The Hilbert-Type Integral Inequality with the System Kernel of-λ Degree Homogeneous Form
Xie, Zitian; Zeng, Zheng;
  PDF(new window)
 Abstract
In this paper, the integral operator is used. We give a new Hilbert-type integral inequality, whose kernel is the homogeneous form with degree - and with three pairs of conjugate exponents and the best constant factor and its reverse form are also derived. It is shown that the results of this paper represent an extension as well as some improvements of the earlier results.
 Keywords
Integral operator;Hilbert-type integral inequality;weight function;Hlder's inequality;
 Language
English
 Cited by
1.
A New Hilbert-type Inequality with the Integral in Whole Plane,;;

Kyungpook mathematical journal, 2012. vol.52. 3, pp.291-298 crossref(new window)
1.
A Hilbert-Type Inequality with Some Parameters and the Integral in Whole Plane, Advances in Pure Mathematics, 2011, 01, 03, 84  crossref(new windwow)
2.
A New Hilbert-type Inequality with the Integral in Whole Plane, Kyungpook mathematical journal, 2012, 52, 3, 291  crossref(new windwow)
3.
, Pure Mathematics, 2012, 02, 01, 10  crossref(new windwow)
 References
1.
Hardy G. H., Littlewood J. E. and Polya G., Inequalities, Cambridge University Press, Cambridge, 1952.

2.
Bicheng Yang, On the the norm of an intergal operator and applications, J. Math. Anal. Appl., 2006, 321: 182-192. crossref(new window)

3.
Zitian Xie and Zeng Zheng, A Hilbert-type integral inequality whose kernel is a ho- mogeneous form of degree-3, J.Math.Appl., 2008, (339): 324-331. crossref(new window)

4.
Zitian Xie and Zeng Zheng, A Hilbert-type inequality with parameters, Natural science Journal of Xiangtan University, 2007, 29(3): 24-28.

5.
Bicheng Yang, A Hilbert-type inequality with a mixed kemel and extensions, Journal of Sichuan Normal University (Natural Science), 2008, 31(3): 281-284.

6.
Zitian Xie and Fang min Zhou, A Generalization of a Hilbert-type inequality with a best constant factor, Journal of Sichuan Normal University (Natural Science), 2009, 32(5): 626-629.

7.
Zitian Xie and Benlu Fu, A new Hilbert-type integral inequality with a best constant factor, J. Wuhan Univ. (Nat.Sci.Ed), 2009, 55(6): 637-640.

8.
Zitian Xie and Xingdong Liu, A new Hilbert-type integral inequality and its reverse, Journal of Henan University (Science Edition), 2009, 39(1)10-13.

9.
Zitian Xie and Bicheng Yang, A new Hilbert-type integral inequality with some pa- rameters and its reverse, Kyungpook Mathe.J., 2008, (48): 93-100.

10.
Bicheng Yang, On a Hilbert-type integral inequality with multiple-parameters, Journal of Southwest China Normal University(Natural Science), 2007, 32(5): 33-38.

11.
Bicheng Yang, A relation to Hilbert's integral inequality and some base Hilbert-type inequalities, Journal of inequalities in pure and applied mathematics, 2008, 9(2), Article 59: 1-8.

12.
Bicheng Yang, A base Hilbert-type integral inequality with the homogeneous kernel of -1-degree and extensions, Journal of Guangong Education Institute, 2008, 28(3): 5-10.

13.
Dongmei Xin, On a new Hilbert-type integral inequality, Kyungpook Math.J., 2009, (49): 393-401.

14.
Wuyi Zhong and Bicheng Yang, A reverse Hilbert's type integral inequality with some parameters and the equalent forms, Pure and Applied Mathematics, 2008, 24(2), 401-407.

15.
Bicheng Yang, On a Hilbert-type integral inequality with a parameter, Pure and Applied Mathematics, 2008, 24(3), 489-494.

16.
Bicheng Yang, A new Hilbert-type integral inequality, Journal of Jilin University (Science Edition) 2007, 45(1): 63-67.

17.
Bicheng Yang, A Hilbert-type integral inequality, Journal of Zhejiang University (Science Edition), 2007, 34(2): 121-124.

18.
Bicheng Yang, An extension of the Hilbert's type integral inequality and its applica- tions , J. of Math., (PRC)2007, 27(3): 285-290.

19.
Bicheng Yang, On a reverse Hardy-Hilbert's inequality ,Kyungpook Mathe.J., 2007, (47): 411-423.

20.
Zitian Xie and Ju-min Mu Rong, A New Hilbert type Inequality with some parameters, Journal of South China Normal University (Natural Science Edition) 2008, 120(2): 38-42.

21.
Zitian Xie, A reverse Hilbert-type inequality with a best constant Factor, J. Math. Anal. Appl., 2008, 343: 1154-1160. crossref(new window)

22.
Jichang Kang, Applied Inequalities, Shangdong Science and Technology press, Jinan, 2004.